MathSciNet Relay Station
MathSciNet bibliographic data
MR2061220 (2005c:14074) 14P15 (26E10 58C25)
Bierstone, Edward; Milman, Pierre D. Resolution of singularities in Denjoy-Carleman classes. Selecta Math. (N.S.) 10 (2004), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement